# SDR AALA201801319002

- Difficulty date: January 17, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 79,769 hours, 12,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370179001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED STRINGER 15 RIGHT HAND, AT FR 53.5. REPLACED PER SRM 51-72-11 AND DRAWING F53370020.
